"Approximate controllability of the two trapped ions system"

Hits: 428
Research areas:
Year:
2015
Type of Publication:
Article
Authors:
  • E. Paduro
  • M. Sigalotti
Journal:
QUANTUM INFORMATION PROCESSING
Volume:
14
Pages:
2397-2418
ISSN:
1570-0755
Abstract:
We prove the approximate controllability of a bilinear Schrödinger equation modelling a two trapped ions system. A new spectral decoupling technique is introduced, which allows to analyze the controllability of the infinite-dimensional system through finitedimensional considerations.